MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon did revision surgery on (b)(6) 2019 at cha.The knee is now infected so the surgeon removed all components and put in an antibiotic knee spacer.Doi: (b)(6) 2019, dor: (b)(6) 2021 (right knee).

Brand Name
ATUN TIB SLV M/L 29MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12496579
Report Number1818910-2021-20503
Device Sequence Number14222812
Product Code NJL
UDI-Device Identifier10603295419624
UDI-Public10603295419624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-101
Device Catalogue Number151111101
Device Lot NumberJ4900A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 24MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR